# SDR SWAA2025072393259

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,166 hours, 14,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FWD CHIME LIGHTS PLASTIC COVER KEEPS FALLING OFF.   R&R FWD EMERGENCY EXIT SIGN ASSEMBLY OPS OK IAW AMM 33-51-01.
